T Nation

Training After Doctor's Shots in Arms?

Yesterday i got a couple shots in my arms at my check-up. They are pretty sore today. I plan on working my back today. Should i take something? It doesnt bother me that much, but im worried it may hamper my recovery in my biceps.

seriously?

[quote]b-rizzle wrote:
Yesterday i got a couple shots in my arms at my check-up. They are pretty sore today. I plan on working my back today. Should i take something? It doesnt bother me that much, but im worried it may hamper my recovery in my biceps.[/quote]

I suggest you take at least 2 weeks off. If, after the full two weeks, you even feel the slightest twinge in the area…or even if you sleep wrong and your back hurts as a result, I would take yet another week off.

Some people simply quit training altogether due to major setbacks like this.

hmmm…do i detect a hair of sarcasm? b-rizzle, don’t worry about it. once you’re in the midst of training, you’ll forget all about it. and don’t take anything for pain. just ride it out.

Man up, ya whimp!

[quote]1morerep wrote:
hmmm…do i detect a hair of sarcasm? [/quote]

I don’t have any hair.

LOL, professional bodybuilding wouldn’t exist if you couldn’t train after a nice big injection.